# SDR 0301356638

- Difficulty date: July 24, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N638US
- Make and model: Boeing 747251B
- Aircraft serial: 23549
- Aircraft time: 70,149 hours, 9,195 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, SMOKE EMITTED FROM THE NR 2 COFFEEMAKER.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  REPLACED THE COFFEEMAKER.  OPERATIONAL CHECK GOOD.
